Regular iteration of real and complex functions

G. Szekeres University of Adelaide, South Australia

TBD mathscidoc:1701.331158

Acta Mathematica, 100, (3), 203-258, 1958.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:49 uploaded by actaadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 97 ]
@inproceedings{g.1958regular,
  title={Regular iteration of real and complex functions},
  author={G. Szekeres},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149406524867},
  booktitle={Acta Mathematica},
  volume={100},
  number={3},
  pages={203-258},
  year={1958},
}
G. Szekeres. Regular iteration of real and complex functions. 1958. Vol. 100. In Acta Mathematica. pp.203-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203149406524867.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved